RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 2, страницы 47–73 (Mi emj256)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions

V. D. Stepanovab, G. E. Shambilovac

a Steklov Institute of Mathematics, 8 Gubkina St, 119991 Moscow, Russia
b Department of Nonlinear Analysis and Optimization, RUDN University, 6 Miklukho-Maklay St, 117198 Moscow, Russia
c Department of Mathematics, Financial University under the Government of the Russian Federation, 49 Leningradsky Prospekt, 125993 Moscow, Russia

Аннотация: We solve the characterization problem of $L_v^p-L_{\rho}^r$ weighted inequalities on Lebesgue cones of monotone functions on the half-axis for quasilinear integral operators of iterated type with Oinarov's kernels.

Ключевые слова и фразы: Hardy type inequality, weighted Lebesgue space, quasilinear integral operator, Oinarov's kernel, cone of monotone functions.

Финансовая поддержка Номер гранта
Российский научный фонд 16-41-02004
The research work of G.E. Shambilova and V.D. Stepanov was carried out at the Peoples' Friendship University of Russia and Financially supported by the Russian Science Foundation (Project no. 16-41-02004).


Полный текст: PDF файл (453 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 26D15
Поступила в редакцию: 18.11.2016
Язык публикации: английский

Образец цитирования: V. D. Stepanov, G. E. Shambilova, “On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions”, Eurasian Math. J., 8:2 (2017), 47–73

Цитирование в формате AMSBIB
\RBibitem{SteSha17}
\by V.~D.~Stepanov, G.~E.~Shambilova
\paper On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 2
\pages 47--73
\mathnet{http://mi.mathnet.ru/emj256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3708402}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412802400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029000685}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj256
  • http://mi.mathnet.ru/rus/emj/v8/i2/p47

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. Д. Степанов, Г. Э. Шамбилова, “Итерационные интегральные операторы на конусе монотонных функций”, Матем. заметки, 104:3 (2018), 454–466  mathnet  crossref  elib; V. D. Stepanov, G. È. Shambilova, “Iterated Integral Operators on the Cone of Monotone Functions”, Math. Notes, 104:3 (2018), 443–453  crossref  isi
    2. В. Д. Степанов, Г. Э. Шамбилова, “Редукция билинейных весовых неравенств с операторами интегрирования на конусе неубывающих функций”, Сиб. матем. журн., 59:3 (2018), 639–658  mathnet  crossref; V. D. Stepanov, G. E. Shambilova, “Reduction of weighted bilinear inequalities with integration operators on the cone of nondecreasing functions”, Siberian Math. J., 59:3 (2018), 505–522  crossref  isi  elib
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:107
    Полный текст:31
    Литература:11

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019